MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC¿ SUPRA VALVE (AORTIC); HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC¿ SUPRA VALVE (AORTIC); HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number ESP200-21
Medical Device Problem Codes Material Deformation (2976); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 21mm epic plus supra valve was chosen for a procedure.During procedure, the sizing was performed, and the valve cuff was sewn and inserted; however, the use was discontinued due to discomfort felt in the thread alignment of the cuff.The valve replaced with a non-abbott device, sewn again, and the procedure was completed.The patient was reported stable.
 
Additional Manufacturer Narrative
An event of patient device interaction problem and a resistance felt while parachuting was reported.A more comprehensive assessment, including dimensional analysis of the valve could not be performed as the device was not returned for analysis.The sizing and annular dimensions of the valve were not provided by the field.The device history record was also reviewed to ensure that each manufacturing and inspection operation was performed, and the product met specifications.Based on the information available the cause of reported event could not be conclusively determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 21mm epic plus supra valve was chosen for a procedure.During procedure, the sizing was performed, and the valve cuff was sewn and inserted; however, the use was discontinued due to discomfort felt in the thread alignment of the cuff.There was some resistance was felt.The valve replaced with a non-abbott device, sewn again, and the procedure was completed while patient on bypass.There was no delay in the procedure.The patient was reported stable.

Brand Name
EPIC¿ SUPRA VALVE (AORTIC)
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23980033
Report Number2135147-2026-00120
Device Sequence Number17300707
Product Code LWR
UDI-Device Identifier05415067033123
UDI-Public(01)05415067033123(17)290406
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESP200-21
Device Catalogue NumberESP200-21
Device Lot NumberBR00051846
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown